# SDR IPXA2015050788782

- Difficulty date: April 30, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 15,504 hours, 10,027 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53279236206
- Condition: Corroded
- Location: Frames 80-82
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 5 YR, MAIN CABIN SEAT TRACK CORRODED AT FRAMES 80-82, LBL 1137.1.   ACCOMPLISHED SPLICE REPAIR IAW SRM 53-10-16, PARA 4, FIG 201.
